# SDR 2007UALA02827

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 43,855 hours, 31,653 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGE AT STA 420, ACROSS STRINGER BAYS 28L-28R, AND 27R-28R.   [08-21-07]  MAJOR REPAIR: REMOVED DAMAGE. REPAIR ACCOMPLISHED.
